Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child has fever, headache, abominal pain, joint pain, nausea. Elevated SED rate. What is going on?

My 7 year old son has had fever, headache, abdominal pain , joint pain and nausea since October of 2011, symptoms returning about every 6 weeks. He s been tested for RA, Lyme, periodic fever syndrome, lupus , etc. His SED rate is the only thing elevated. Has gone up to 88. Have seen ID drs and rheumatologists. He s homeschooled now because of this and it stops him from living life. What s going on????
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Feb 2013
You are saying it is occuring once in every 6 weeks but at each episode for how many days the fever is persisting and fever is associated with any joint swelling, rash , organomegaly and lymphadenopahy and associated symptoms? These are to be looked into and depending on clinical examination and history investigations should be planned at different levels initially basic febrile profile investigations like CBP,ESR,MP,CUE, Widal test, CRP,CUE,CXR and Mantoux test and depending on these results next investigationls like collagen profile, bone marrow and other serological investigations for infectious diseases depending on your child clinical profile and if your child is hemodynamically well except for fever he can be evaluated on OP basis so consult your Pediatrician and infectious Disorder Specialist and plan accordingly.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor